MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN TRL LNR LIPPED 52ODX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PINN TRL LNR LIPPED 52ODX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Model Number 2218-32-252
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent the surgery via tha for right oa with the liner trial in question.During the surgery, after the surgeon used the liner trial, when he tried to remove it with a screwdriver, the liner trial couldn¿t be removed.He turned the screw part of the liner trial, and it was found that the ring part of the liner trial came off and the liner trial was taken apart.The surgeon used the liner trial in normal way.The surgery was completed successfully without any surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINN TRL LNR LIPPED 52ODX32ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11630378
Report Number1818910-2021-07366
Device Sequence Number4215981
Product Code HWT
UDI-Device Identifier10603295100928
UDI-Public10603295100928
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-32-252
Device Catalogue Number221832252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer05/10/2021
05/26/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/13/2021
05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1